# SDR DXTA2024040911446

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0339
- Aircraft time: 1,192 hours, 804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN CABIN DOOR IS UNLOCKED AND UNLATCHED IT DOES NOT FREE FALL, BUT REQUIRES SIGNIFICANT FORCE TO PULL/PUSH THE DOOR OPEN.  FOUND MAIN CABIN DOOR COUNTER WEIGHT TO BE OUT OF ADJUSTMENT. READJUSTED COUNTER WEIGHT AND PERFORMED MAIN CABIN DOOR OPERATIONAL CHECK. NO DISCREPANCIES NOTED ALL WORK DONE IAW AMM-52-10-00
